# SDR USAA2010110192462

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 35,440 hours, 14,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2927
- Condition: Low Pressure
- Location: L1 Door
- Part time: 32,636 hours, 13,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 224 - PHX-BOS - EMERGENCY EGRESS SYSTEM - FORWARD LEFT PASSENGER ENTRY DOOR (L1) EMERGENCY CYLINDER PRESSURE LOW.  SERVICED L2 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00-614.
